# SDR TRAX200800009

- Difficulty date: December 20, 2007
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 22,303 hours, 18,893 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - LEFT PRESSURE BULKHEAD AT FS 202.75 CRACKED WHERE BRAKE ROD GOES THRU BULKHEAD (FLAGGED) THRU NOSE HYDRAULIC COMP.  COMPLIED WITH ASA ECTC EO 600-53-217, NO DEFECTS NOTED.  REQUIRES OPS AND LEAK CHECK, REFER TO 409A FOR OPS AND LEAK CHECKS (NO FURTHER ACTION REQUIRED).
